# SDR DALA2017032402365

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CENTER FLOOR SUPPORT CRACKED BETWEEN STA 1440 AND STA 1460. THERE ARE TWO CRACKS. RECEIVED AND VERIFIED NEW PN: 146N5447U13 IAW DWG 146N5390 REV C. LOCATED AND DRILLED NEW FLOOR SUPPORT IAW DWG 146N5390 REV C. REMOVED AND REPLACED DAMAGED FLOOR SUPPORT IAW SRM 51-40-02.
